×

Found 396 Documents (Results 1–100)

100
MathJax

A \(C^1\) Arnol’d-Liouville theorem. (English) Zbl 1469.37044

Crovisier, Sylvain (ed.) et al., Some aspects of the theory of dynamical systems: a tribute to Jean-Christophe Yoccoz. Volume II. Paris: Société Mathématique de France (SMF). Astérisque 416, 1-31 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications. (English. Russian original) Zbl 1416.70009

J. Math. Sci., New York 230, No. 2, 185-353 (2018); translation from Fundam. Prikl. Mat. 20, No. 4, 3-231 (2015).
MSC:  70E45 70E40 37J05
PDF BibTeX XML Cite
Full Text: DOI

Scientific heritage of L. D. Faddeev. Survey of papers. (English. Russian original) Zbl 1396.81008

Russ. Math. Surv. 72, No. 6, 977-1081 (2017); translation from Usp. Mat. Nauk 72, No. 6, xx (2017).
PDF BibTeX XML Cite
Full Text: DOI

Representation of solutions to the problem of the motion of a heavy rigid body in the Kovalevskaya case in terms of Weierstrass \(\zeta\)- and \(\wp\)-functions and nonintegrability of the Hess case by quadratures. (English. Russian original) Zbl 1401.70007

Sb. Math. 207, No. 7, 889-914 (2016); translation from Mat. Sb. 207, No. 7, 3-28 (2016).
PDF BibTeX XML Cite
Full Text: DOI Link

Different approaches to the global periodicity problem. (English) Zbl 1355.39021

Alsedà i Soler, Lluís (ed.) et al., Difference equations, discrete dynamical systems and applications, ICDEA, Barcelona, Spain, July 23–27, 2012. Proceedings of the 18th international conference. Berlin: Springer (ISBN 978-3-662-52926-3/hbk; 978-3-662-52927-0/ebook). Springer Proceedings in Mathematics & Statistics 180, 85-106 (2016).
PDF BibTeX XML Cite
Full Text: DOI Link

On the construction of the general solution of a class of complex nonautonomous equations. (English. Russian original) Zbl 1354.34029

J. Math. Sci., New York 204, No. 6, 787-799 (2015); translation from Sovrem. Mat. Prilozh. 88 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Construction of a Pfaff system of Fuchs type with the reducible residue matrices. (English) Zbl 1334.34189

Choban, Mitrofan (ed.) et al., The third conference of the Mathematical Society of the Republic of Moldova dedicated to the 50th anniversary of the foundation of the Institute of Mathematics and Computer Science, ASM, Chişinău, Republic of Moldova, August 19–23, 2014. Abstracts. Chişinău: Academy of Sciences of Moldova, Institute of Mathematics and Computer Science (ISBN 978-9975-68-244-2/pbk). Proceedings IMCS-50, 217-220 (2014).
MSC:  34M35 34M05 58A17
PDF BibTeX XML Cite

Comparison of complete integrability cases in dynamics of a two-, three-, and four-dimensional rigid body in a nonconservative field. (English. Russian original) Zbl 1277.37104

J. Math. Sci., New York 187, No. 3, 346-359 (2012); translation from Sovrem. Mat. Prilozh. 76, 84-99 (2012).
MSC:  37N05 70E40 37J35
PDF BibTeX XML Cite
Full Text: DOI

An analogue of the Liouville theorem for integrable Hamiltonian systems with incomplete flows. (English. Russian original) Zbl 1296.37047

Dokl. Math. 86, No. 1, 527-529 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 445, No. 4, 383-385 (2012).
MSC:  37J35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Solving nonlinear partial differential equations with Maple and Mathematica. (English) Zbl 1233.35001

Wien: Springer (ISBN 978-3-7091-0516-0/hbk; 978-3-7091-0517-7/ebook). xiii, 357 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI

The semiclassical Maupertuis-Jacobi correspondence and applications to linear water wave theory. (English. Russian original) Zbl 1200.53072

Math. Notes 87, No. 3, 430-435 (2010); translation from Mat. Zametki 87, No. 3, 458-463 (2010).
MSC:  53D12
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference